Alert archive / Arkansas / Flash Flood Warnings in 2008
Flash Flood Warning 56, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Apr 22, 2008, 4:22 PM CDT for Washington County, Arkansas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2008, 4:22 PM CDT (21:22 UTC)
- Expired
- Apr 22, 2008, 8:15 PM CDT
- In force
- 4 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
County Washington County, AR
The radar
The Western Arkansas radar (KSRX), 71 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.4 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2654 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 645 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 374 m²/s²
- 0-3 km storm-relative helicity
- 353 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 13.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KTSA 222123
FFWTSA
ARC143-230115-
/O.NEW.KTSA.FF.W.0056.080422T2122Z-080423T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
422 PM CDT TUE APR 22 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WASHINGTON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 815 PM CDT
* AT 419 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN 2 MILES NORTHWEST OF STRICKLER...
MOVING SOUTHEAST AT 10 MPH. RADAR INDICATES THAT 1 TO 2 INCHES
OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE
POSSIBLE THROUGH 815 PM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...FAYETTEVILLE...GREENLAND...WEST FORK...BLACKBURN...
BRENTWOOD...WINSLOW AND ELKINS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3608 9395 3575 9397 3576 9449 3583 9451
3585 9450 3586 9451 3600 9454 3602 9453
3606 9455
TIME...MOT...LOC 2122Z 293DEG 9KT 3586 9433
$$2 follow-up statements
000
WGUS74 KTSA 222316
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
616 PM CDT TUE APR 22 2008
ARC143-230115-
/O.CON.KTSA.FF.W.0056.000000T0000Z-080423T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON AR-
616 PM CDT TUE APR 22 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
WASHINGTON COUNTY...
AT 614 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN 4 MILES SOUTHEAST OF STRICKLER...MOVING
EAST AT 20 MPH. RADAR INDICATES THAT OVER 3 INCHES OF RAIN HAS
ALREADY FALLEN. ANOTHER 1 INCH WILL BE POSSIBLE THROUGH 815 PM CDT.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE BLACKBURN...WEST FORK...GREENLAND...FAYETTEVILLE...WINSLOW...
BRENTWOOD AND ELKINS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3608 9395 3575 9397 3576 9449 3583 9451
3585 9450 3586 9451 3600 9454 3602 9453
3606 9455
TIME...MOT...LOC 2316Z 276DEG 17KT 3578 9427
$$000
WGUS74 KTSA 230118
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
818 PM CDT TUE APR 22 2008
ARC143-230128-
/O.EXP.KTSA.FF.W.0056.000000T0000Z-080423T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON AR-
818 PM CDT TUE APR 22 2008
...THE FLASH FLOOD WARNING FOR WASHINGTON COUNTY EXPIRES AT 815 PM
CDT...
THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TULSA.
LAT...LON 3608 9395 3575 9397 3576 9449 3583 9451
3585 9450 3586 9451 3600 9454 3602 9453
3606 9455
TIME...MOT...LOC 2316Z 276DEG 17KT 3578 9427
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 22, 2:52 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Apr 22, 2:52 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 252 PM CDT TUE APR 22 2008 .DISCUSSION... CURRENT SFC ANALYSIS SHOWS WEAK COLD FRONT EXTENDING FROM SWRN MO...TO NEAR TULSA...THEN SWWD INTO SWRN OK. DIFFUSE OUTFLOW BOUNDARY ALSO STRETCHED ACROSS THE AR RIVER VALLEY INTO CNTRL AR. STRONG HEATING HAS ALLOWED TEMPS TO RISE WELL INTO THE 80S...WITH SURFACE-BASED CAPES FROM 2000-4000 J/KG IN THE WARM SECTOR. CIN CONTINUES TO DECREASE...WITH LOCAL CONVECTIVE GRIDS CURRENTLY SHOWING LITTLE IF ANY CAP LEFT ACROSS SE/ECNTRL OK INTO WRN AR. CONVECTION CONTINUES TO SLOWLY INCREASE NEAR THE FRONTAL BOUNDARY IN NE OK...AND EXPECT THIS ACTIVITY TO EXPAND IN COVERAGE OVER THE NEXT FEW HOURS ALONG COLD FRONT AND WEAK OUTFLOW BOUNDARIES. OVERALL SHEAR SHOULD REMAIN RATHER WEAK...WITH DOWNBURST WINDS AND LARGE HAIL BEING THE MAIN THREAT FROM THE MULTICELL STORMS. RECENTLY ISSUED SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL BUT THE EXTREME NWRN PARTS OF THE FORECAST AREA UNTIL 9 PM. WOULD EXPECT THIS ACTIVITY TO GRADUALLY WEAKEN LATER THIS EVENING WITH THE LOSS OF HEATING. WILL KEEP POPS GOING ALL NIGHT THOUGH...AS ELEVATED CONVECTION WILL REMAIN POSSIBLE WITH THE STRENGTHENING LOW-LEVEL JET. MAY HAVE SOME ONGOING ELEVATED CONVECTION WEDNESDAY MORNING...ALTHOUGH CONVECTIVE DEVELOPMENT SHOULD FOCUS WEST OF THE AREA BY TOMORROW...CLOSER TO THE APPROACHING MID-LEVEL WAVE AND ASSOCIATED SPEED MAX. THIS ACTIVITY WILL GENERALLY TRACK TO THE E/NE TOMORROW AFTERNOON AND NIGHT...AND BOTH THE NAM AND GFS ARE GIVING SOME SIGNALS OF A EWD MOVING MCS SOMEWHERE ALONG THE RED RIVER TOMORROW NIGHT. WILL CONTINUE WITH HIGHEST POPS OVER THE SRN HALF OF THE AREA. WILL STICK FAIRLY CLOSE TO HPC GUIDANCE FOR THE QPF...AND WILL DEFINITELY NEED TO KEEP AN EYE ON THE FLOODING POTENTIAL. THUNDERSTORM CHANCES ARE A BIT MORE PROBLEMATIC BY THURSDAY...AS THE FORECAST AREA WILL BE FIRMLY IN THE WARM SECTOR AND WILL LIKELY REMAIN CAPPED THROUGH THE AFTERNOON. BETTER CHANCES SHOULD HOLD OFF UNTIL LATE THURSDAY NIGHT INTO FRIDAY AS THE NEXT COLD FRONT APPROACHES. EXTENDED FORECAST...SATURDAY THROUGH TUESDAY UPPER FLOW IS PROGGD TO BECOME RATHER HIGHLY AMPLIFIED OVER THE WEEKEND...AND THE LATEST GFS IS IN A LITTLE BETTER AGREEMENT WITH THE FAVORED ECMWF. HAVE UPPED POPS A LITTLE FOR SATURDAY NIGHT INTO SUNDAY...ALTHOUGH THE MAIN IMPACT WILL BE COOLER TEMPERATURES AREAWIDE FOR LATE IN THE WEEKEND INTO EARLY NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... TUL 64 79 64 81 / 30 50 70 20 FSM 64 82 63 78 / 30 40 80 30 MLC 65 80 64 80 / 30 30 80 20 BVO 59 79 62 81 / 20 50 70 20 FYV 58 77 61 75 / 30 40 70 40 BYV 58 77 61 76 / 30 40 70 40 MKO 64 78 62 78 / 30 40 70 20 MIO 61 78 63 79 / 30 40 70 30 F10 64 79 63 79 / 30 40 70 20 HHW 66 82 64 81 / 30 30 80 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...03 LONG TERM....18
Hazardous weather outlook, Apr 22, 2:51 PM CDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
251 PM CDT TUE APR 22 2008
ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
251 PM CDT TUE APR 22 2008
...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTHEAST AND EAST CENTRAL OKLAHOMA
AND WEST CENTRAL ARKANSAS.
FLASH FLOOD.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 3 PM.
DISCUSSION...
A COLD FRONT WAS LOCATED FROM FAR NORTHWEST ARKANSAS INTO SOUTH
CENTRAL OKLAHOMA...WITH A SECONDARY BOUNDARY LOCATED NEAR THE I44
CORRIDOR THIS AFTERNOON. ISOLATED STRONG TO SEVERE THUNDERSTORMS HAVE
BEGUN TO DEVELOP ALONG THE STATIONARY BOUNDARY IN NORTHEAST
OKLAHOMA...WITH ADDITIONAL DEVELOPMENT EXPECTED FURTHER SOUTH
ALONG THE COLD FRONT. A VERY MOIST AND UNSTABLE ATMOSPHERE IS IN
PLACE...WITH CAPE VALUES OF 2000 TO OVER 3000 J/KG ACROSS THE
REGION. TEMPERATURES WILL CONTINUE TO WARM OVER THE NEXT COUPLE OF HOURS
SOUTHEAST OF THE COLD FRONT...AND THIS WILL HELP TO WEAKEN THE CAP
OVER THE AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
THREATS WITH ANY SEVERE THUNDERSTORMS. WITH WET SOIL CONDITIONS
ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...FLASH FLOODING
WILL ALSO BE A CONCERN WITH ANY SLOW MOVING STORMS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
EXTENDED DISCUSSION...
THE FRONTAL BOUNDARY WILL RETURN NORTH AS A WARM FRONT WEDNESDAY
AND WEDNESDAY NIGHT AS AN UPPER LEVEL DISTURBANCE APPROACHES OUR
AREA FROM THE WEST. THUNDERSTORMS WILL BECOME MORE WIDESPREAD
WEDNESDAY THROUGH THURSDAY IN ASSOCIATION WITH THE FRONT AND UPPER
LEVEL DISTURBANCE. THESE STORMS WILL POSE BOTH A SEVERE WEATHER
AND HEAVY RAINFALL THREAT. A COLD FRONT WILL MOVE ACROSS THE AREA
FRIDAY CONTINUING THE CHANCE OF THUNDERSTORMS. ONCE AGAIN...A FEW
OF THESE STORMS MAY BE SEVERE BUT A WIDESPREAD SEVERE WEATHER
OUTBREAK DOES NOT APPEAR LIKELY. THE ACTIVE WEATHER PATTERN WILL
CONTINUE THROUGH THE WEEKEND WITH ANOTHER COLD FRONTAL PASSAGE.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD PLAN ON AN ACTIVE WEEK AND MULTIPLE
ACTIVATIONS. CONTINUE TO MONITOR THE LATEST FORECAST INFORMATION
FOR ADDITIONAL DETAILS ON THE SEVERE WEATHER AND HEAVY RAIN
POTENTIAL.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, Apr 22, 1:58 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
158 PM CDT TUE APR 22 2008
OKZ061-222000-
ROGERS OK-
158 PM CDT TUE APR 22 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 300 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
ROGERS
AT 158 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
OOLOGAH...MOVING SOUTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CLAREMORE...FOYIL...OOLOGAH...
BUSHYHEAD AND TALALA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3647 9544 3627 9542 3625 9545 3623 9545
3621 9546 3641 9581 3643 9582 3660 9579
TIME...MOT...LOC 1858Z 294DEG 12KT 3645 9572Local storm report, Apr 22, 2:27 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
227 PM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM HAIL OOLOGAH 36.45N 95.71W
04/22/2008 E0.75 INCH ROGERS OK LAW ENFORCEMENT
&&
RBDLocal storm report, Apr 22, 2:56 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
256 PM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 3 NE PRAIRIE GROVE 36.01N 94.28W
04/22/2008 E1.00 INCH WASHINGTON AR TRAINED SPOTTER
&&
RBDLocal storm report, Apr 22, 3:12 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
312 PM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL 2 SW FARMINGTON 36.02N 94.27W
04/22/2008 E1.25 INCH WASHINGTON AR BROADCAST MEDIA
&&
RBDLocal storm report, Apr 22, 3:44 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
344 PM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM HAIL 1 S FARMINGTON 36.03N 94.25W
04/22/2008 E2.00 INCH WASHINGTON AR BROADCAST MEDIA
&&
RBDLocal storm report, Apr 22, 4:09 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
409 PM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM HAIL 2 W PRAIRIE GROVE 35.98N 94.35W
04/22/2008 E1.75 INCH WASHINGTON AR EMERGENCY MNGR
GOLF BALL SIZE HAIL NEAR BOB KID LAKE JUST NORTH OF
HIGHWAY 62
&&
DMJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 8:26 AM CDT | Special Weather Statement | TSA | Carroll | 49 min |
| Apr 22, 9:14 AM CDT | Special Weather Statement | TSA | Benton | 46 min |
| Apr 22, 9:59 AM CDT | Special Weather Statement | TSA | Benton | 46 min |
| Apr 22, 10:30 AM CDT | Special Weather Statement | TSA | Washington | 30 min |
| Apr 22, 11:00 AM CDT | Special Weather Statement | TSA | Madison, Washington | 30 min |
| Apr 22, 11:19 AM CDT | Special Weather Statement | TSA | Carroll | 26 min |
| Apr 22, 11:33 AM CDT | Special Weather Statement | TSA | Washington | 42 min |
| Apr 22, 2:48 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 57 min |
| Apr 22, 3:40 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 65 min |
| Apr 22, 4:10 PM CDT | Severe Thunderstorm Warning | TSA | Carroll | 35 min |
| Apr 22, 4:17 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 58 min |
| Apr 22, 4:43 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 32 min |
| Apr 22, 4:56 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison | 64 min |
| Apr 22, 5:13 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Crawford, Washington | 62 min |
| Apr 22, 6:05 PM CDT | Flash Flood Warning | TSA | Benton, Carroll | 4 hr |
| Apr 22, 6:42 PM CDT | Severe Thunderstorm Warning | TSA | Madison, Washington | 63 min |
Nearby
Flash Flood Warnings in Arkansas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.